Differential and Integral Equations

Asymptotic profiles of variational solutions for a FitzHugh-Nagumo-type elliptic system

Hiroshi Matsuzawa

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper we consider a semilinear elliptic system of FitzHugh-Nagumo type on a bounded domain with the same diffusion constant $\lambda^{-1}$ under the Dirichlet boundary condition $-\Delta u=\lambda(f(u)-v)$, $-\Delta v=\lambda(\delta u-\gamma v)$ in $\Omega$. In some parameter range on $(\delta, \gamma)$ this system has at least two nontrivial solutions when $\lambda$ is sufficiently large, and these solutions are obtained by variational methods. We study the asymptotic profiles of these solutions for large $\lambda$ in some parameter range on $(\delta, \gamma)$, especially for small $\delta$ and large $\gamma$.

Article information

Differential Integral Equations, Volume 16, Number 8 (2003), 897-926.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J55
Secondary: 35B40: Asymptotic behavior of solutions 35J50: Variational methods for elliptic systems 35J60: Nonlinear elliptic equations 35K57: Reaction-diffusion equations


Matsuzawa, Hiroshi. Asymptotic profiles of variational solutions for a FitzHugh-Nagumo-type elliptic system. Differential Integral Equations 16 (2003), no. 8, 897--926. https://projecteuclid.org/euclid.die/1356060575

Export citation